Exact controllability in short time for the wave equation
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 2, p. 153-164
@article{AIHPC_1989__6_2_153_0,
     author = {Komornik, Vilmos},
     title = {Exact controllability in short time for the wave equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {2},
     year = {1989},
     pages = {153-164},
     zbl = {0672.49025},
     mrnumber = {991876},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_2_153_0}
}
Komornik, V. Exact controllability in short time for the wave equation. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 2, pp. 153-164. http://www.numdam.org/item/AIHPC_1989__6_2_153_0/

[BARDOS-LEBEAU-RAUCH] C. Bardos, G. Lebeau and J. Rauch, Appendix 2 in [LIONS 4].

[CHEN] G. Chen, Control and Stabilization for the wave Equation in a Bounded Domain I-II, SIAM J. Control and Opt., Vol. 17, 1979, pp. 66-81; Vol. 19, 1981, pp. 114-122. | MR 516857 | Zbl 0461.93037 | Zbl 0402.93016

[FATTORINI] H. Fattorini, Estimates for Sequences Biorthogonal to Certain Complex Exponentials and Boundary Control of the Wave Equation, in Lecture Notes in Control and Information Science 2, Springer-Verlag, Berlin, 1977. | MR 490213 | Zbl 0379.93030

[GRAHAM-RUSSELL] K.D. Graham and D.L. Russell, Boundary Control of the Wave Equation in a Spherical Region, SIAM J. Control, Vol. 13, 1975, pp. 174-196. | MR 355756 | Zbl 0315.93004

[GRISVARD] P. Grisvard, Contrôlabilité exacte des solutions de l'equation des ondes en présence de singularités, to appear. | Zbl 0683.49012

[HARAUX 1] A. Haraux, Contrôlabilité exacte d'une membrane rectangulaire au moyen d'une fonctionnelle analytique localisée. C.R. Acad. Sci. Paris, série I Math., Vol. 306, 1988, pp. 125-128. | MR 929104 | Zbl 0643.49029

[HARAUX 2] A. Haraux, On a Completion Problem in the Theory of Distributed Control of Wave Equations, to appear. | Zbl 0731.93056

[HO] L.F. Ho, Observabilité frontière de l'équation des ondes. C.R. Acad. Sci. Paris, série I Math., Vol. 302, 1986, pp. 443-446. | MR 838598 | Zbl 0598.35060

[KOMORNIK] V. Komornik, Contrôlabilité exacte en un temps minimal, C.R. Acad. Sci. Paris, série I Math., Vol. 304, 1987, pp. 223-225. | MR 883479 | Zbl 0611.49027

[KOMORNIK-ZUAZUA] V. Komornik and E. Zuazua, Stabilization frontière de l'équation des ondes : Une méthode directe, C.R. Acad. Sci. Paris, série I Math., Vol. 305, 1987, pp. 605-608. | MR 917578 | Zbl 0661.93054

[LAGNESE 1] J. Lagnese, Control of Wave Process with Distributed Controls Supported on a Subregion, SIAM J. Control and Opt., Vol. 21, No. 1, 1983, pp. 68-85. | MR 688440 | Zbl 0512.93014

[LAGNESE 2] J. Lagnese, Decay of Solutions of Wave Equations in a Bounded Region with Boundary Dissipation, J. Diff. Equations, Vol. 50, 1983, pp. 163-182. | MR 719445 | Zbl 0536.35043

[LASIECKA-TRIGGIANI] I. Lasiecka and R. Triggiani, Uniform Exponential Decay in a Bounded Region with L2 (0, T; L2 (Ω))-Feedback Control in the Dirichlet Boundary Conditions. J. Diff. Equations, Vol. 66, 1987, pp. 340-390. | MR 876804 | Zbl 0629.93047

[LIONS 1] J.L. Lions, Contrôle optimal des systèmes distribués singuliers, Dunod, Paris. 1983.

[LIONS 2] J.L. Lions, Contrôlabilité exact des systèmes distribués, C.R. Acad. Sci. Paris. série I Math., Vol. 302, 1986, pp. 471-475. | MR 838402 | Zbl 0589.49022

[LIONS 3] J.L. Lions, The John von Neumann Lecture, SIAM National Meeting, Boston, U.S.A., 1986.

[LIONS 4] J.L. Lions, Contrôlabilité exacte des systèmes distribués, Vol. 1-2, Masson. Collection R.M.A., 1988. | MR 953547 | Zbl 0653.93003

[LIONS-MAGENES] J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Paris, Dunod, 1968. | Zbl 0165.10801

[RUSSELL] D.L. Russell, Controllability and Stabilizability Theory for Linear Partial Differential Equations. Recent Progress and Open Questions, SIAM Rev., Vol. 20, 1978. pp. 639-739. | MR 508380 | Zbl 0397.93001

[ZUAZUA] E. Zuazua, Contrôlabilité exacte d'un modèle de plaques vibrantes en un temps arbitrairement petit, C.R. Acad. Sci. Paris, série I Math., Vol. 304, 1986, pp. 173-176. | Zbl 0611.49028